# SDR DALA2025080105793

- Difficulty date: July 28, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 95,610 hours, 44,300 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN CABIN/COCKPIT. NO EXTERNAL OIL LEAKS FOUND. SUSPECT INTERNAL OIL LEAK. MEL/PLACARD 49-10-01A.
